# SDR USAA2009122493417

- Difficulty date: November 18, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 65C335335
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON TEE FITTING BETWEEN BS 1006 TO BS 1016, RBL 32.  REPLACED TEE FITTING BETWEEN BS 1006 TO BS 1016, RBL 32 IAW B737 SRM 51-10-02 & 51-40-02.
